advertisement
Question
Posted by: Fentse | 2010-03-08

itchy skin, tounge

I am 30 years old, female, i am on oratane and yasmin, it is not for the first time i am on oratane, but i have never experienced this, my hands are itchy and my tounge as well. my tounge feels as though it''s dry, despite the normla oratane side effects, this itchy feeluing started about a week ago, i have been on the new course of oratane for a month. could i be alergic to something or could the itcy be as a result of oratane drying my skin out? please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Fentse
Please inform your doctor as this could be due to liver problems due to the oratane. You need a blood test to check your liver functions
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Carin Fourie | 2010-06-28

Good day,

I''m currently using Oratane 10mg as prescribed by my Dr. Going on my 2nd month, and can really see the difference.

I want to know if I can go for permanent make-up (eyes only)?

Your assistance would be appreciated.



Reply to Carin Fourie
Posted by: cyberdoc | 2010-03-08

Hallo Fentse
Please inform your doctor as this could be due to liver problems due to the oratane. You need a blood test to check your liver functions
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement